# SDR UALA2013053103801

- Difficulty date: May 30, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 73,092 hours, 27,015 cycles
- Engine: Pwa PW2040
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 140N2001U46
- Condition: Damaged
- Location: Bs 600 S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 600, STR 16L CRACKED.  REMOVED STRINGER SECTION, FABRICATED NEW STRINGER SECTION AND SPLICE ANGLE IAW SRM 53-00-03, DWG 143N10 09.  INSTALLED IAW SRM 51-40-02.
